File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Blowup of solutions of the hydrostatic euler equations

TitleBlowup of solutions of the hydrostatic euler equations
Authors
KeywordsClassical invariant transformations
Issue Date2015
Citation
Proceedings of the American Mathematical Society, 2015, v. 143, n. 3, p. 1119-1125 How to Cite?
Abstract© 2014 American Mathematical Society.In this paper we prove that for a certain class of initial data, smooth solutions of the hydrostatic Euler equations blow up in finite time.
Persistent Identifierhttp://hdl.handle.net/10722/228206
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082

 

DC FieldValueLanguage
dc.contributor.authorWong, Tak Kwong-
dc.date.accessioned2016-08-01T06:45:27Z-
dc.date.available2016-08-01T06:45:27Z-
dc.date.issued2015-
dc.identifier.citationProceedings of the American Mathematical Society, 2015, v. 143, n. 3, p. 1119-1125-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/10722/228206-
dc.description.abstract© 2014 American Mathematical Society.In this paper we prove that for a certain class of initial data, smooth solutions of the hydrostatic Euler equations blow up in finite time.-
dc.languageeng-
dc.relation.ispartofProceedings of the American Mathematical Society-
dc.subjectClassical invariant transformations-
dc.titleBlowup of solutions of the hydrostatic euler equations-
dc.typeArticle-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-84919968705-
dc.identifier.volume143-
dc.identifier.issue3-
dc.identifier.spage1119-
dc.identifier.epage1125-
dc.identifier.eissn1088-6826-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats